# SDR QXEA200500537

- Difficulty date: March 25, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 3,256 hours, 3,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT WING OUTBOARD FLAP, UPPER SURFACE IS CHAFED BETWEEN YW222 AND YW285.  REPAIRED IAW HORIZON AIR EA 6-57-325.
